Alert archive / New York / Special Weather Statements in 2021

Special Weather Statement, NWS Albany, NY

July 8, 2021Dutchess County, New York

NWS Albany, NY issued this special weather statement at Jul 8, 2021, 12:13 AM EDT for Dutchess County, New York. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2021, 12:13 AM EDT (04:13 UTC)
Expired
Jul 8, 2021, 12:45 AM EDT
In force
32 min
Issued by
NWS Albany, NY

County Dutchess County, NY

The radar

The Albany radar (KENX), 106 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 4.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2021-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 821 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2021-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
821 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted.

210 
WWUS81 KALY 080413
SPSALY

Special Weather Statement
National Weather Service Albany NY
1213 AM EDT Thu Jul 8 2021

NYZ064>066-080445-
Eastern Dutchess-Western Dutchess-Eastern Ulster-
1213 AM EDT Thu Jul 8 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ULSTER AND CENTRAL
DUTCHESS COUNTIES...

At 1212 AM EDT, a strong thunderstorm was located over Poughkeepsie,
moving east at 30 mph.

Winds of around 40 mph and penny size hail are possible with this 
storm.

Locations impacted include...
Poughkeepsie, Hyde Park, Pleasant Valley, Wappingers Falls, Highland,
Millbrook, Fairview, Marlboro, Red Oaks Mill, Myers Corner,
Stanfordville, Lloyd, Tuckers Corner, Salt Point, Knapps Corner,
Hoxie Corner, New Hamburg, Haviland, Billings and Shunpike.

LAT...LON 4156 7397 4158 7395 4159 7395 4159 7399
      4169 7411 4192 7371 4170 7358 4155 7395
TIME...MOT...LOC 0412Z 250DEG 28KT 4169 7393 

$$

Wasula

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jul 7, 11:04 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jul 7, 11:04 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
1104 PM EDT Wed Jul 7 2021

.SYNOPSIS...
Scattered showers and thunderstorms along a stalled front
will continue into tonight as a warm front lifts northward. A more
widespread, soaking rainfall event associated with Tropical Storm
Elsa is expected Thursday into Friday. Temperatures will average out
to cooler than normal levels Thursday and Friday due to limited
sunshine. Temperatures will moderate back to near normal levels over
the weekend.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Severe Thunderstorm Watch 344 now in effect until 1 am this
evening for areas from Schoharie County across the southern part
of the Capital District to northern Berkshire County, MA and
points south.

Line of storms with a history of wind damage over WFO BGM's area
now located from Madison County through Sullivan County moving
NE. Northern part of these storms will likely weaken with
northern/eastward extent as it encounters more stable air. SPC
Mesoanalysis still has our southern two tiers of counties with
DCAPE greater than 800 J/kg, which is where the greatest severe
threat should lie. Given the proximity of severe reports,
decided to extend the watch through 1 am in collaboration with
SPC. Damaging wind gusts will be the primary threat, with
isolated large hail also possible.

Severe threat expected to wane after 1-2 am, but showers and
embedded thunderstorms will likely continue for areas north of
I-90 through the late night hours. Lows tonight range from upper
50s to upper 60s.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
Thu-Thu night...Around daybreak, warm advection begins over the
stalled boundary laying across our area. Showers and isolated
thunderstorms will be possible due to isentropic lift and some
elevated instability indicated by negative showalter indices.
SPC has a marginal risk for severe thunderstorms on Thursday.
Moderate to heavy rainfall is possible during the day as PWATs
rise to around 2 inches. We phrased the forecast grid wording as
moderate rain with a chance of thunderstorms.

Confidence is increasing for a moderate to heavy rain event
with 1.5-3" and perhaps some locally higher amounts for period
from Thursday morning through around mid day Friday. Previously
mentioned warm advection will bring rain thursday, while what
remains of Tropical Storm Elsa will bring additional rain
Thursday night and Friday.

WPC has a SLIGHT over the entire area in the ERO Day 2 and a
marginal risk over eastern areas day 3. NERFC river forecasts
show no river flooding at this time with some urban, low lying
and poor drainage flooding possible. Highs on THU will be in
the 60s to mid 70s from the Capital District north and mainly
mid 70s to lower 80s to the south. Muggy conditions will persist
THU night with lows generally in the 60s for lows.

Fri...Large-scale mid and upper level trough axis moves across
the region. However, as TC Elsa move across or near eastern New
England into the Gulf of Maine some mid and upper level
deformation showers or periods of lighter rain will continue.
Some dwindling or diminishing of the showers is expected by the
mid to late pm from west to east. Highs will be in the low to
mid 80s in the lower elevations and mid 60s to mid 70s over the
hills and mtns.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
The period starts out on Saturday with weak surface high pressure in
place, although there looks to be a broad upper level trough aloft.
So cannot completely rule out an isolated/brief shower Saturday
afternoon/early evening during peak heating. While not overly cool,
temperatures expected to be slightly below normal under the
influence of the upper trough.

On Sunday, upper level heights will start to build, with a ridge
nudging westward towards the east coast near the Carolinas. At the
surface, a warm front will be gradually lifting northward across our
region. Some timing differences in the guidance, with the GFS
bringing the front northward faster than the ECMWF. So will have to
mention chance POPs during this time. With increasing low level
moisture, will mention chance thunder south of Albany.

On Monday, upper level heights continue to rise, but there is low
confidence in the placement of both the upper level ridge center as
and a closed upper low over the Midwest region. A southwest flow
regime will result in warming temperatures although there degrees of
cloud cover is uncertain. Also, the warm front may stall somewhere
near our region on Monday. Will maintain chance POPs again, with
best chance for thunder south of Albany based on NBM probs.

A humid air mass will remain in place Tuesday into Wednesday, as the
upper low over the Midwest opens up and weakens as it tracks NE and
over the top of the ridge. Still, it could pass through at least
part of the area as an open short wave which again could result in
isolated to scattered showers and thunderstorms. Best chances by
Wednesday look to be for areas north/west of Albany with the passage
of the short wave.

&&

.AVIATION /03Z THURSDAY THROUGH MONDAY/...
Despite convection near the I90 corridor, flight conditions are
near VFR across the TAF sites. However, flight conditions should
diminish to MVFR with an increase potential for convection and
evolving stratus overnight. As upstream convection arrives, a
period of low end MVFR to IFR conditions are expected as we will
time this out with TEMPO groups at this time.

This line(s) of convection transverse northward on Thursday then
additional convection with MVFR conditions are expected.

Winds outside of convection, should be rather light and variable
overnight and light southerly during Thursday.

Outlook...

Thursday Night: High Operational Impact. Definite SHRA...TSRA.
Friday: High Operational Impact. Likely SHRA...TSRA.
Friday Night: Moderate Operational Impact. Chance of SHRA.
Saturday: Low Operational Impact. Slight Chance of SHRA.
Saturday Night: Low Operational Impact. Slight Chance of SHRA.
Sunday: Moderate Operational Impact. Chance of SHRA...TSRA.
Sunday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Monday: Moderate Operational Impact. Chance of SHRA...TSRA.

&&

.FIRE WEATHER...
Scattered showers and thunderstorms this afternoon along
a stalled front will come to an end tonight. A more widespread,
soaking rainfall event associated with Tropical Storm Elsa is
expected Thursday into Friday. Temperatures will average out to
cooler than normal levels Thursday and Friday due to limited solar
radiation and rainfall associated with Tropical Storm Elsa.
Temperatures will moderate back to near normal levels over the
weekend.

Relative humidity (RH) values will max out tonight between 85-100%.
Thursday minimum relative humidity values will range between 65-95%.
Thursday night, relative humidity values are expected to max out
between 95-100%. On Friday, minimum relative humidity values will be
between 60-85% with the highest values over southern VT and
Litchfield County, CT. Friday night, relative humidity values are
expected to max out between 95-100%.

Tonight, winds will become light and variable at less than 5 kts. On
Thursday, winds will develop out of the southeast between 5-10 kts.
Thursday night, winds will remain out of the south between 5-10 kts.
On Friday, southerly winds will become northwesterly between 5-10
kts. Friday night, northwest winds will be light at less than 5 kts.

A widespread soaking rainfall will occur Thursday into Friday.

&&

.HYDROLOGY...
Ponding of water on roadways and some poor drainage issues may
occur through tonight with any thunderstorms.

Rain is expected to be more widespread, and at times heavy, Thursday
into Friday morning, as an approaching upper level disturbance
interacts with tropical moisture. Urban and poor drainage flooding
along with isolated flash flooding will be possible. According to
MMEFS data, main stem river flooding is unlikely at this time, but
this will continue to be monitored over the next few days.

Total rainfall through Friday will be between 1.5-3 inches across
the hydro service area.

Flows will begin to recede heading into the weekend with some drier
weather returning.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...SND/Evbuoma/BGM
NEAR TERM...Thompson
SHORT TERM...SND/Evbuoma
LONG TERM...JPV
AVIATION...Frugis/BGM
FIRE WEATHER...Evbuoma
HYDROLOGY...Evbuoma
Hazardous weather outlook, Jul 7, 11:09 PM EDT, 1 hour 4 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
1109 PM EDT Wed Jul 7 2021

CTZ001-013-MAZ001-025-NYZ047-051>054-058>061-063>066-081100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Schoharie-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-
1109 PM EDT Wed Jul 7 2021

...SEVERE THUNDERSTORM WATCH 344 IN EFFECT UNTIL 1 AM EDT THURSDAY...

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts and the Schoharie Valley, Albany and
Rensselaer Counties, the eastern Catskills, Mid Hudson Valley, and
central and southern Taconics in east central New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Localized heavy rainfall leading to urban and poor drainage flooding
and isolated to scattered flash flooding is possible Thursday into
Friday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions to the National Weather Service in Albany New York.

NYZ032-033-038>043-048>050-082>084-VTZ013>015-081100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Western Schenectady-Eastern Schenectady-Southern Saratoga-
Northern Fulton-Southeast Warren-Southern Washington-Bennington-
Western Windham-Eastern Windham-
1109 PM EDT Wed Jul 7 2021

This Hazardous Weather Outlook is for the Mohawk Valley, Schenectady
and Saratoga Counties, the southern Adirondacks, the Lake George-
Glens Falls Area  eastern New York and southern Vermont.

.DAY ONE...Tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Localized heavy rainfall leading to urban and poor drainage flooding
and isolated to scattered flash flooding is possible Thursday into
Friday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 7, 11:30 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1130 PM EDT WED JUL 07 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HEAVY RAIN       GREAT BARRINGTON        42.20N  73.36W
07/07/2021  M1.68 INCH       BERKSHIRE          MA   WEATHERNET6

            WEATHERNET6

&&

EVENT NUMBER ALY2103509

THOMPSON
Special weather statement, Jul 7, 11:38 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Albany NY
1138 PM EDT Wed Jul 7 2021

CTZ001-013-080415-
Southern Litchfield-Northern Litchfield-
1138 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL LITCHFIELD
COUNTY...

At 1137 PM EDT, a strong thunderstorm was located over Thomaston, or
near Bristol, moving northeast at 20 mph.

Winds up to 40 mph and half inch hail are possible with this storm.

Locations impacted include...
Torrington, Thomaston, New Hartford, Litchfield, Terryville, New
Hartford Center, Northwest Harwinton, Plymouth, Harwinton,
Barkhamsted, Morris, Bantam, West Torrington, Torringford,
Grappaville, Haight Vineyard, Pequabuck, Reynolds Bridge, Nepaug and
Hancock.

LAT...LON 4172 7331 4197 7291 4197 7289 4190 7291
      4189 7294 4185 7295 4184 7294 4183 7294
      4181 7295 4180 7302 4164 7298 4163 7302
      4161 7302 4161 7304 4160 7306
TIME...MOT...LOC 0337Z 229DEG 18KT 4170 7307

TAW
Special weather statement, Jul 7, 11:53 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Albany NY
1153 PM EDT Wed Jul 7 2021

CTZ001-NYZ066-080430-
Northern Litchfield-Eastern Dutchess-
1153 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LITCHFIELD AND EAST
CENTRAL DUTCHESS COUNTIES...

At 1152 PM EDT, a strong thunderstorm was located over Dover Plains,
or 13 miles north of Sherman, moving northeast at 20 mph.

Winds of 40 mph and half inch hail are possible with this storm.

Locations impacted include...
Amenia, Kent, Sharon, Norfolk, Millbrook, Canaan, Falls Village,
Cornwall Bridge, Dover Plains, Winsted, Salisbury, Cornwall, South
Norfolk, Sodom, South Canaan, Lithgow, Wangum Village, Kelly Corner,
West Goshen and Skiff Mountain.

Torrential rainfall is also occurring with this storm, and may cause
localized poor drainage and street flooding. Do not drive your
vehicle through flooded roadways.

LAT...LON 4177 7373 4205 7337 4204 7321 4191 7306
      4166 7360
TIME...MOT...LOC 0352Z 229DEG 18KT 4176 7358

Wasula
Local storm report, Jul 8, 12:03 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1203 AM EDT THU JUL 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 PM     TSTM WND DMG     1 SSE LOMONTVILLE       41.87N  74.12W
07/07/2021                   ULSTER             NY   911 CALL CENTER

            TREE DOWN ON WIRES ON ROUTE 209

&&

EVENT NUMBER ALY2103510

THOMPSON
Local storm report, Jul 8, 12:08 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1208 AM EDT THU JUL 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     TSTM WND DMG     1 SSE KERHONKSON        41.76N  74.29W
07/07/2021                   ULSTER             NY   PUBLIC

            A TREE WAS DOWNED IN THE ROADWAY ON FOORDMOORE ROAD
            NEAR ROUTES 44 AND 55

&&

EVENT NUMBER ALY2103511

THOMPSON
Special weather statement, Jul 8, 12:13 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
1213 AM EDT Thu Jul 8 2021

NYZ064>066-080445-
Eastern Dutchess-Western Dutchess-Eastern Ulster-
1213 AM EDT Thu Jul 8 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ULSTER AND CENTRAL
DUTCHESS COUNTIES...

At 1212 AM EDT, a strong thunderstorm was located over Poughkeepsie,
moving east at 30 mph.

Winds of around 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Poughkeepsie, Hyde Park, Pleasant Valley, Wappingers Falls, Highland,
Millbrook, Fairview, Marlboro, Red Oaks Mill, Myers Corner,
Stanfordville, Lloyd, Tuckers Corner, Salt Point, Knapps Corner,
Hoxie Corner, New Hamburg, Haviland, Billings and Shunpike.

LAT...LON 4156 7397 4158 7395 4159 7395 4159 7399
      4169 7411 4192 7371 4170 7358 4155 7395
TIME...MOT...LOC 0412Z 250DEG 28KT 4169 7393

Wasula

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:01 PM EDTSpecial Weather StatementALYDutchess44 min
Jul 7, 8:21 PM EDTAreal Flood AdvisoryALYColumbia3 hr
Jul 7, 8:23 PM EDTSevere Thunderstorm WarningALYDutchess67 min
Jul 7, 8:35 PM EDTSpecial Weather StatementALYUlster40 min
Jul 7, 8:37 PM EDTSpecial Weather StatementALYColumbia38 min
Jul 7, 8:47 PM EDTAreal Flood AdvisoryALYDutchess3 hr
Jul 7, 9:07 PM EDTAreal Flood AdvisoryALYColumbia, Dutchess, Ulster3 hr
Jul 7, 9:27 PM EDTSpecial Weather StatementALYColumbia33 min
Jul 7, 9:49 PM EDTSpecial Weather StatementALYGreene26 min
Jul 7, 10:31 PM EDTSpecial Weather StatementALYDutchess29 min
Jul 7, 10:46 PM EDTSpecial Weather StatementALYUlster29 min
Jul 7, 10:47 PM EDTSpecial Weather StatementALYDutchess28 min
Jul 7, 11:02 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess, Greene, Ulster58 min
Jul 7, 11:20 PM EDTSevere Thunderstorm WarningALYFulton, Herkimer, Montgomery, Schenectady, Schoharie55 min
Jul 7, 11:22 PM EDTSpecial Weather StatementALYDutchess38 min
Jul 8, 12:00 AM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Dutchess, Greene, Rensselaer, Schoharie and 1 more60 min
Jul 8, 12:01 AM EDTSevere Thunderstorm WarningALYDutchess59 min
Jul 8, 12:15 AM EDTSpecial Weather StatementALYFulton, Montgomery, Saratoga, Schenectady45 min
Jul 8, 12:29 AM EDTAreal Flood AdvisoryALYColumbia, Dutchess, Greene, Ulster2 hr
Jul 8, 12:34 AM EDTSpecial Weather StatementALYAlbany, Rensselaer, Schenectady41 min
Jul 8, 12:54 AM EDTSpecial Weather StatementALYDutchess36 min
Jul 8, 12:58 AM EDTSpecial Weather StatementALYColumbia47 min
Jul 8, 3:57 AM EDTFlash Flood WatchALYColumbia, Dutchess, Greene, Ulster32 hr
Jul 8, 9:57 AM EDTAreal Flood AdvisoryALYColumbia, Dutchess, Ulster3 hr
Jul 8, 10:54 AM EDTFlash Flood WarningALYColumbia, Dutchess, Greene, Ulster3 hr
Jul 8, 11:28 AM EDTSpecial Weather StatementALYColumbia32 min
Jul 8, 2:14 PM EDTSpecial Weather StatementALYDutchess31 min
Jul 8, 3:10 PM EDTAreal Flood AdvisoryALYDutchess3 hr
Jul 8, 7:39 PM EDTSpecial Weather StatementALYHerkimer51 min
Jul 8, 7:46 PM EDTSpecial Weather StatementALYHerkimer44 min
Jul 8, 1:36 AM EDTSpecial Weather StatementALYBennington39 min
Jul 7, 8:14 PM EDTSpecial Weather StatementALYBerkshire31 min
Jul 8, 1:07 AM EDTAreal Flood AdvisoryALYBerkshire93 min
Jul 8, 1:25 AM EDTSpecial Weather StatementALYBerkshire35 min
Jul 8, 3:11 PM EDTSpecial Weather StatementALYBerkshire34 min
Jul 7, 8:22 PM EDTSpecial Weather StatementALY23 min
Jul 7, 8:39 PM EDTSpecial Weather StatementALY36 min
Jul 7, 9:07 PM EDTSpecial Weather StatementALY23 min
Jul 7, 9:29 PM EDTSpecial Weather StatementALY46 min
Jul 7, 11:38 PM EDTSpecial Weather StatementALY37 min
Jul 7, 11:53 PM EDTSpecial Weather StatementALY37 min
Jul 8, 1:07 AM EDTSpecial Weather StatementALY23 min
Jul 8, 1:21 AM EDTSpecial Weather StatementALY39 min
Jul 8, 1:30 AM EDTSpecial Weather StatementALY15 min
Jul 8, 3:23 PM EDTRiver Flood WarningALYGreater Bridgeport Planning Region, Naugatuck Valley Planning Region32 hr

Nearby

Special Weather Statements in New York, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.